Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Suffering from nausea and pressure in the uterus after surgical abortion. No bleeding. Is this normal?

I had a surgical abortion 3 weeks ago. FirstI tried the medical abortion twice and it dididn t work. Therefore I went an had a surgical abortion. I was only 6 weeks pregnant. Now I am suffering from nausea and I feel a lot of pressure from the inside coming from my uterus . Like it feels like it is going to fall out of me. But I have no bleeding . Please inform me of what is going on...
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Hello dear,
Thanks for the query, possibilities are it could be nothing, or incomplete abortion or continuation of pregnancy. So please consult the same doctor, for confirmation better to get an ULTRASOUND PELVIS.
Hope I answered your question, Kindly reply me if you have any further queries or any comments. I will be very happy to help you.
Dr Arif
Answered: Fri, 5 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor